MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108

ENCORE MEDICAL L.P. RSP SHOULDER; RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108
Model Number 510-00-010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: due to the patient falling and fracturing.
 
Additional Manufacturer Narrative
(b)(4).Manufacturer narrative: the reason for this revision surgery was due to a fracture.The previous surgery and the revision detailed in this investigation occurred 9.8 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports associated with the suspect medical device listed in the complaint.The device was within it's respective expiration dates at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to the fracture.The agent has notified that the patient fell causing the fracture which shows that patient activities or trauma contributed to the event.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6644983
Report Number1644408-2017-00463
Device Sequence Number1082980
Product Code KWS
UDI-Device Identifier00888912024822
UDI-Public(01)00888912024822
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number510-00-010
Device Catalogue Number510-00-010
Device Lot Number980F1285
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR